The Journal of Pseudo-Differential Operators and Applications is a forum for high quality papers in the mathematics, applications and numerical analysis of pseudo-differential operators. Pseudo-differential operators are understood in a very broad sense embracing but not limited to harmonic analysis, functional analysis, operator theory and algebras, partial differential equations, geometry, mathematical physics and novel applications in engineering, geophysics and medical sciences.

Bibliographic Data
J. Pseudo-Differ. Oper. Appl.
First published in 2010
1 volume per year, 4 issues per volume
approx. 800 pages per vol.
ISSN: 1662-9981 (print)
ISSN: 1662- 999X (electronic)

AMS Mathematical Citation Quotient (MCQ): 0.57 (2018)

Journal information

Editors-in-Chief
  • Luigi Rodino,
  • M. W. Wong
Publishing model
Hybrid. Open Access options available

Journal metrics

0.617 (2018)
Impact factor
0.630 (2018)
Five year impact factor
29 days
Submission to first decision
106 days
Submission to acceptance
8,408 (2018)
Downloads

Latest articles

This journal has 14 open access articles

About this journal

Electronic ISSN
1662-999X
Print ISSN
1662-9981
Abstracted and indexed in
  1. Current Contents/Physical, Chemical and Earth Sciences
  2. EBSCO Discovery Service
  3. Gale
  4. Gale Academic OneFile
  5. Google Scholar
  6. Institute of Scientific and Technical Information of China
  7. Japanese Science and Technology Agency (JST)
  8. Journal Citation Reports/Science Edition
  9. Mathematical Reviews
  10. Naver
  11. OCLC WorldCat Discovery Service
  12. ProQuest Central
  13. ProQuest Engineering
  14. ProQuest Materials Science and Engineering Database
  15. ProQuest SciTech Premium Collection
  16. ProQuest Technology Collection
  17. ProQuest-ExLibris Primo
  18. ProQuest-ExLibris Summon
  19. SCImago
  20. SCOPUS
  21. Science Citation Index Expanded (SciSearch)
  22. zbMATH
Copyright information

Rights and permissions

Springer policies

© Springer Nature Switzerland AG